T Nation

When to Stop HOT-ROX Before Camp?


#1
I started using HOT-ROX Extreme 2 days ago (July 28). I will be going to a camp on August 15 that involves a lot of meditation, so I need to be at my best to concentrate for long periods of time without getting overly tired. I can't use HRX at the camp b/c it just makes me sweat too much, I don't relish the idea of being that hot in a small room filled with other bodies.

I was wondering if someone can give me a ballpark figure for when I should get off HRX so that the hangover/lag effect (whatever you want to call it) is over (or mostly over) by the time the camp starts. I would appreciate any advice.


#2

what is this hangover you speak of


#3

Getting used to not having the stimulant effects. Kind of a caffeine crash it doesn't happen to everyone (It sure as hell does me though, I work out at 6 in the morning so I usually need something and when I take it after my workout time feels like its going by sooo slow).


#4

Your best guide will be your past experience with suddenly stopping moderate daily use of caffeine, whether from a couple of coffees per day (which depending on the coffee may be more than is in HOT-ROX) or from a fair number of caffeinated sodas per day, to zero.


#5

i've never used moderate amounts of caffeine and then stopped. I've only gone from using high amounts (during exams) and then stopping. It took 2 weeks to get back to normal, but I was also dealing with burnout and bad allergies so I'm not using that as a baseline.
I realise everyone else has different genes and will therefore have a different "hangover" time, but it would help if people might share their experiences with discontinuing HOT-ROX. That way I can guesstimate. Thanks for all the replies so far.


#6

I was on the upper range of accepted dose of HOT-ROX for three weeks before I went to africa earlier this year. I brought the HOT-ROX with me with the expectation of finishing another whole bottle while there, but it only took me a day or two to realize that I couldn't cope with the mind-numbing equatorial heat and humidity along with HOT-ROX.

I stopped completely, slept for probably 18 hours in an air conditioned room (I was jet lagged), and felt a little 'off' for about three days -- 'off' meaning sort of dazed, weak, and generally irritable. Part was just re-africanizing myself, part was the HOT-ROX. So given that you just started, I think all you'll probably need is three days tops. Or you could stop now and save all that you have for a strong cutting cycle after your camp. Are you trying to get into some kind of improved physical appearance specifically for said camp?


#7

I agree that discontinuing high dose use is a quite different thing than discontinuing ongoing use of moderate amounts. A difficult reaction to the first could go along with having absolutely no reaction to the other; or in the other hand your taking so extremely long readapting after high dose use could suggest that you might be slow in readapting after even moderate dose use.

It does not seem to me this will be predictable from other people's experiences, even from looking at 100 people's experiences, if there were that many replies.

As HOT-ROX doesn't do anything absolutely necessary =- using for a couple of weeks less won't have a vast, long-lasting effect on physique -- and this is an important matter to you, why not just play it safe and discontinue 2 weeks before camp?

I don't at all expect you'll need all that -- we've never had anyone report that they discontinued HOT-ROX and felt bad for 2 weeks, to say the least -- but if you do this you will be sure.


#8

I mean, sure based on your own personal experiences. I don't think in general others would have to discontinue so extremely early for that reason. But from the personal data that you have, that's the figure that we know: it once took you 2 weeks to readapt upon discontinuing caffeine (albeit at much greater amount.)

If not for that figure I certainly wouldn't have come up with 2 weeks as the suggestion.


#9

I'm trying to improve my appearance just in general, not specifically for the camp. Thanks a lot to everyone for their input. I'll cut it off at 1 week before, and if I remember I'll post up here how it went in case anybody is in the same type of situation.


#10

I went from 2 a day, which is not much for most people, to 1 for 1 day, and then zero. I still take 2 cups green tea a day. But I feel like I had no lag which wasn't easily compensated by the green tea. Of course, I've been taking ashwaganda supplements, no doubt that has affected my energy levels. I'm just posting this b/c I said I would. Thanks again for the input.


#11

Who runs this concentration camp you speak of??